# SDR R61A2021040700324

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N245JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 31,097 hours, 19,540 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: 17032532001
- Condition: Damaged
- Location: Frame 52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE ELONGATED AT LH SIDE FR52 UNDER TORQUE TUBE SUPPORT BRACKET. PERFORMED TEMPORARY REPAIR BY REAMING FASTENER HOLE AND FABRICATING AND INSTALLATION OF BUSHING AT LH SIDE FR52 UNDER TORQUE TUBE SUPPORT BRACKET IN ACCORDANCE WITH, REF ETD2021-170-008679.
